Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy Swelling Feet

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

swelling of hands and feet

I'm experiencing swelling, burning and redness in my hands and feet. At times my hands will cramp making it impossible to grasp. Can this be a side effect of medication? I'm taking Truvada, Reyataz & Norvir. My viral load is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The symptoms you describe could be due to one of your HIV medications. The FTC in Truvada can cause a peripheral neuropathy for example (usually feet/ toes more involved that hands initially). Norvir and other protease inhibitors can cause odd... Read more »

Severe Neuropathy with sores on feet possible?

I have been diagnosed 11 years ago and have been on every imaginable combination. My current... Read more »

swelling of face, legs & feet

im hiv positive,i get swelling of face, legs & feet since last 2 months,i have been taking... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips for PHAs With Peripheral Neuropathy

"Over the past six months I've noticed a burning feeling in my feet. It's not too bad, but it is constant. I'm worried about it. Should I mention it to my doctor? Do you have any tips on how to handle it?" -- J.M., Yellowknife, NWT Christopher... Read more »
Black AIDS Institute

Ask the Doctor: How Can You Prevent HIV-Related Peripheral Neuropathy?

Every month, HIV specialist Theresa Mack, M.D., M.P.H.--an associate medical director at St. Luke's Medical Group in Harlem, N.Y.--will answer your most pressing HIV/AIDS questions. Doctors use the term "peripheral neuropathy " to describe... Read more »
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, burning, tingling and sometimes severe pain in the toes, feet and legs, and sometimes in the... Read more »
Being Alive

Manage Peripheral Neuropathy

I was recently diagnosed with peripheral neuropathy. I still have feeling in my fingers, but I've lost most of the feeling in my toes. Do you have any advice on ways I can manage this condition through exercise or supplementation? Peripheral... Read more »
Connect With Others

MYELOPATHY/NEUROPATHY

Posted by Kipling, 2 Replies
I was diagnosed with Aids April 2000. I was very sick at
the time during the 8 and a 1/2 weeks I was hospitalized.
The virus attacked my spine and I am now living with a spinal disease called myelopathy which enables me to walk. I also developed... Read more »

Neuropathy

Posted by Anonymous
I had very painful neuropathy in my legs and my feet burned like I was walking on hot coals. I stopped taking the D4T and I read about a natural amino acid called Acetyl-L Carnitine (1,000mg per day) and to my surprise it worked right away. I... Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. ... Read more »

Neuropathy

Posted by Anonymous, 2 Replies
Anyone out there suffering from neuropathy in the legs & feet? Give me some solutions as to what helps?
Thanks a million.

Read more »